# SDR ASAA2014052107896

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,736 hours, 7,717 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MCDU BLANKED TWICE IN FLT AT FL340.  MCDU RECOVERED WITHIN 2-5 SEC BOTH TIMES. DURING BOTH RECOVERIES MULTICOLORED BITE SCREEN APPEARED BEFORE RECOVERY.  BOTH MCDU BLANKING INCIDENTS WERE DURING LEVEL CRUISE FLT WITH NO BUTTON PUSHES OR WAY POINT SEQUENCING AT TIME OF BLANKING.  ACFT GROUNDED.  CLEANED LT MCDU IAW TASK 34-61-01-100-801. PERFORMED FIM 34-61-01-100-8. NO FAULTS NOTED. NO HISTORY IN 30 DAYS.
